# SDR CALA2017102303749

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 90,699 hours, 12,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Cracked
- Location: R1 Door
- Part time: 83,698 hours, 14,384 cycles
- Component: Reservoir
- Component part number: 410045091
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MED EMERGENCY CYLINDER GAGE FOUND CRACKED. PLS NOTE THE REMOVAL PART SHOULD READ R1 DOOR.
